# SDR FDEA201705251515

- Difficulty date: May 25, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 61,928 hours, 14,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00293
- Condition: Dented
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE FRAME WITH DEEP DENT AT BS 1761, LONGERON 12L   REPAIRED IAW SRM 53-00-07-2R, FIGURE 201, REPAIR 4.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
